# SDR HALA2021032800039

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 1,899 hours, 430 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING CRZ, ECAM: " ENG1 FIRE LOOP A FAULT" ANNUNCIATED // REMOVED AND REPLACED PYLON FIRE DETECTOR ELEMENT LOOP A  AND LOOP B ON # 1 ENG PER AMM 26-12-16. BITE TEST GOOD ON FDU 1. PERFORMED IDLE ENG RUN FOR FIVE MNUTES NO FAULT NOTED OK FOR SERVICE.
